# SDR DALA2024072507471

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 74,369 hours, 24,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY LIGHTS INOP AT 27DEF. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY AT 27DEF OP CHECKS GOOD B757 AMM 33-51. (6062020)
